# SDR 2013FA0000346

- Difficulty date: May 29, 2013
- Submitted: June 14, 2013
- Operation: General aviation
- Engine: Iae V2527A5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 2A33441
- Part serial: 01206
- Condition: Missing
- Location: Combustion Liner
- Part time: 34,392 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEARDOWN OF ENGINE FOR MX AND ON REMOVAL OF THE TURBINE NOZZLE MODULE, ONE STAGE ONE INNER COMBUSTION LINER SEGMENT WAS FOUND TO HAVE COMPLETELY LIBERATED FROM THE COMBUSTION CHAMBER INNER ASSY AT THE 9 O`CLOCK POSITION.  ONE OTHER STAGE ONE INNER COMBUSTION LINER SEGMENT, PN 2A33119 WAS FOUND LOOSE AT THE 5 O`CLOCK POSITION.  NO TRACE OF THE LIBERATED LINER SEGMENT FOUND.  THERE IS DOWNSTREAM DAMAGED TO THE HPT STAGE ONE BLADES.  MFG HAS SEEN THIS ON TWO OTHER OPERATOR ENGINES, 2008 AND 2012.  THEY HAVE CONSIDERED THE RISK AND EFFECTS, AND HAVE NO ISSUES WITH THIS.  AS THIS FACILITY HAS NOT SEEN MISSING/LOOSE SEGMENTS BEFORE.
